# SDR ASAA1149113

- Difficulty date: February 15, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strip
- Part number: 654961412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FORWARD BULKHEAD RETAINER STRIP IS CORRODED.  REMOVED CORRODED STRIP AND INSTALLED NEW PART IAW B737 400 SRM 53 60 53 51 40 05 AND 51 20 01.
